# SDR CALA2025051504690

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 81,083 hours, 29,627 cycles
- System (JASC): 5200 · Doors
- Part: Striker
- Part number: 11A72023
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING DOOR 192 DR FOUND O/B LATCH HAS WORN THROUGH THE STRIKER PLATE.REMOVED SEAL AND RETAINER FOR ECS DOOR 192CR, BAGGED AND TAGGED PARTS. FOUND DAMAGE TO UPPER SURFACE OF CHORD AND MULTIPLE #40 HOLES PLUGGED ON BOTTOM. WILL NEED TO PERFORM SRM REPAIR 57-10-13-2R-3. INITIATED SFR. COMPLIED WITH STEPS 4 A THROUGH E OF SRM 57-10-13-2R-3. REMOVED 3 NUTPLATES AND REMOVED DAMAGE AS REQUIRED. REQUIRE NDT FOR CUTOUT EDGE AND ORIGINAL 5/32 NUTPLATE HOLES REF STEPS 4 F AND 4 G. IDENTIFIED REPAIR MATERIALS FOR ITEM 1 STRAP 7075-T6 0.125" PO # 6374129, ITEM 4 FILLER 7075-T6 0.125" PO # 6374129 AND ITEM 6 SHIM 7075-T6 0.090" PO # 8034319 PER SRM 57-10-13-2R-3 REPAIR STEP 4I TABLE 201. MATERIAL VERIFICATION IS REQUIRED. PERFORMED RII REQS OF NDT OF BLENDED DAMAGE AREA AND FASTNER HOLES AS PER. NDT HFEC. PER NDT PART 6 51-00-00  PROCEDURE 23  & 51-00-00. PROCEDURE 16 FOR HOLE PROBE , NO CRACKS NOTED. MATERIAL VERIFICATION REQUESTED. PERFORMED MATERIAL VERIFICATION OF IDENTIFIED REPAIR MATERIALS FOR ITEM 1 STRAP 7075-T6 0.125" PO # 6374129, ITEM 4 FILLER 7075-T6 0.125" PO # 6374129 AND ITEM 6 SHIM 7075-T6 0.090" PO # 8034319 PER SRM 57-10-13-2R-3 REP PERFORMED STEPS 4H THROUGH N(3) REF SRM 57-10-13-2R-3. ADD EMP:U125272 INSTALLED NUTPLATES, -4 FILLER AND STRIKER PLATE REF SRM 57-10-13-2R-3. REQUIRE OK TO INSTALL REPAIR STRAP ASSY ON LWR BEAM CHORD. OK TO INSTALL REPAIR STRAP REF SRM 57-10-13-2R-3 COMPLIED WITH STEPS J THROUGVERIFIED COMPLETION OF CHORD REPAIR REF SRM 57-10-13-2R-3
